# SDR SWIA2021072259729

- Difficulty date: April 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-485 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX FLOOR SEAT TRACK CORRODED IN MUTIPLE SPOTS FROM FS364.00 TO FS485.00 AT LBL9 (MARKED).     (C-CHECK RO 7/20/2021)    REPLACED THE SEAT TRACK ON LBL9 BETWEEN FS364.00 AND FS485 WITH A SERVICABLE SEAT TRACK REFERENCING CRJ 700 AMM 53-00-49-400-801-A03. / TORQUE WRENCH USED: TUC#8613, CAL DUE 31-OCT-21
